# SDR DALA2014101305500

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 35,921 hours, 18,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNDER SEAT 2 & 3 INOPERATIVE.  FOUND PIN PULLED OUT OF HARNESS AT SEAT 3B- RESEATED PIN CHECKS GOOD.  FOUND SEAT LIGHT ASSY BAD AT SEAT 2B.  R & R SAME IAW MM 33-51-19-400-002.  ALL OPS NORMAL.
